Alert archive / Tennessee / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 112, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Aug 11, 2021, 4:41 PM EDT for Bradley County, McMinn County, Polk County, Tennessee. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2021, 4:41 PM EDT (20:41 UTC)
- Expired
- Aug 11, 2021, 5:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bradley County, TN, McMinn County, TN, Polk County, TN
The radar
The Northeast Alabama radar (KHTX), 124 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 4:55 PM EDT | TSTM WND DMG | Charleston, TN | REPORTS OF 3 TO 4 TREES DOWN BLOCKING ROADWAYS IN AND NEAR CHARLESTON. TIME IS ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2131 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
545
WUUS54 KMRX 112041
SVRMRX
TNC011-107-139-112130-
/O.NEW.KMRX.SV.W.0112.210811T2041Z-210811T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
441 PM EDT Wed Aug 11 2021
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Northeastern Bradley County in east Tennessee...
Northwestern Polk County in east Tennessee...
Southwestern McMinn County in east Tennessee...
* Until 530 PM EDT.
* At 441 PM EDT, a severe thunderstorm was located over Charleston,
or 7 miles northeast of Cleveland, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cleveland, Benton, Charleston, Calhoun, Dentville, Tasso and
Hopewell.
This includes Interstate 75 in Tennessee between mile markers 26 and
39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3520 8489 3531 8490 3541 8459 3515 8460
TIME...MOT...LOC 2041Z 267DEG 12KT 3527 8480
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BW2 follow-up statements
018
WWUS54 KMRX 112109
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
509 PM EDT Wed Aug 11 2021
TNC139-112118-
/O.CAN.KMRX.SV.W.0112.000000T0000Z-210811T2130Z/
Polk TN-
509 PM EDT Wed Aug 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN POLK COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area.Therefore, the warning has been cancelled.
LAT...LON 3524 8487 3532 8487 3541 8459 3527 8460
3527 8467 3525 8469 3523 8472
TIME...MOT...LOC 2108Z 268DEG 11KT 3530 8472
$$
TNC011-107-112130-
/O.CON.KMRX.SV.W.0112.000000T0000Z-210811T2130Z/
Bradley TN-McMinn TN-
509 PM EDT Wed Aug 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN BRADLEY AND SOUTHWESTERN MCMINN COUNTIES...
At 508 PM EDT, a severe thunderstorm was located over Charleston, or
9 miles northwest of Benton, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Charleston, Calhoun and Dentville.
This includes Interstate 75 in Tennessee between mile markers 29 and
39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3524 8487 3532 8487 3541 8459 3527 8460
3527 8467 3525 8469 3523 8472
TIME...MOT...LOC 2108Z 268DEG 11KT 3530 8472
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BW173
WWUS54 KMRX 112129
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
529 PM EDT Wed Aug 11 2021
TNC011-107-112138-
/O.EXP.KMRX.SV.W.0112.000000T0000Z-210811T2130Z/
Bradley TN-McMinn TN-
529 PM EDT Wed Aug 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BRADLEY AND
SOUTHWESTERN MCMINN COUNTIES WILL EXPIRE AT 530 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
Remember, a Severe Thunderstorm Warning still remains in effect for
southeastern McMinn County until 615 PM EDT.
LAT...LON 3524 8487 3532 8487 3541 8459 3527 8460
3527 8467 3525 8469 3523 8472
TIME...MOT...LOC 2128Z 267DEG 12KT 3530 8464
$$
BWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:11 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Aug 11, 3:11 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION National Weather Service Morristown TN 311 PM EDT Wed Aug 11 2021 .SHORT TERM (Today through Tomorrow)... Key Message: 1. Isolated to scattered showers and thunderstorms again today with a few strong/severe storms possible with damaging winds being the primary threat. 2. Above normal temperatures and elevated dewpoints will favor heat indices in the upper 90s to lower 100s for the valley today. Discussion: Currently another day with showers and thunderstorms across the Tennessee Valley and Cumberland Plateau. Environment is pretty much persistence compared to yesterday with nearly zonal flow in the mid levels and high pressure off the east coast allowing for southerly winds and increased moisture from the Gulf to flow into the area. Looking at radar this afternoon there are storms firing once again along the higher terrain of the Cumberland Plateau and southern Appalachian Mountains. Expect this to continue the rest of the afternoon and into the evening. Over the remainder of the day these storms should slide off the higher terrain and more into the Valley. Model soundings indicate across the area indicate enough support to see maybe a few isolated strong storms that could pose a brief wind and heavy rain threat. Once again, think the biggest threat will be strong winds as DCAPE values remain above 800 J/kg or higher. Soundings indicate there is a bit better environment to possibly see some hail with these storms as well with CAPE values in the hail growth zone (-10 to -30 C) over 800 J/kg across the area. At this time think that these strong to severe storms will be fairly isolated, and hopefully not long lasting storms. Surface observations are showing Heat Index values climbing into the triple digits, mainly in the southern Valley. A few places will get some relief from the heat with a rogue storm moving over them, but overall expect most people today will complain more about the heat rather than a thunderstorm over them. With today and the next several days expected to see Heat Index values near or above triple digits it's a good reminder to practice heat safety, especially in the afternoon hours. It's a good idea to always carry water, be near some shade, and to be able to recognize the signs of heat exhaustion. As the sun starts to set the storms will begin to decrease in coverage and strength. And once again fog will be possible early tomorrow morning, especially in those places that receive moderate to heavy rainfall this afternoon. Tomorrow we can expect a similar weather situation with afternoon showers and thunderstorms and temperatures within a degree or two of what we experience today. So be prepared with an umbrella and bottle of water for tomorrow. ABM .LONG TERM...(Thursday night through Wednesday night)... Key Messages: 1. Hot and humid conditions continues Friday and Saturday with temperatures in the low 90s and heat indices in the 100 to 105 range. 2. Scattered showers and thunderstorms are expected each afternoon with coverage increasing over the weekend through early next week. 3. Will be monitoring the track of TC Fred as it moves toward the SE CONUS early next week with the potential for increased moisture across the region. Discussion: Upper ridge across the SE CONUS will continue to bring an influx of southerly moisture to the region with hot temperatures and humid conditions into the weekend. A shortwave trough moving eastward across the Great Lakes on Saturday will bring an associated cold front southeastward toward the region on Saturday afternoon. This will result in likely scattered showers and thunderstorms during the afternoon. The GFS is indicating MLCAPE of 1000 to 1500 J/Kg, but the NAM is much more bullish with instability showing MLCAPE of 2000 to 3000 J/Kg. Effective bulk shear remains weak around 15 kt. This should limit overall convective organization with ordinary convection, with some multicell clusters possible, being the likely mode. If instability can be more along what the NAM is showing, some strong to severe thunderstorms with isolated downburst winds would be possible, but the overall risk is low. PW values will be near 1.8 to 2.0 inches with heavy rain rates possible. This cold front will become stalled across the region on Saturday night and Sunday with additional convection likely to develop in the vicinity of this frontal boundary on Sunday afternoon. This front is expected to wash out and potentially retreat northward early next week with increasing moisture from the south. There is a lot of uncertainty with the exact track of TC Fred, and the exact track of this tropical remnant will have potential impacts on our weather. A general increase in low-level moisture is expected as this system moves toward the Southeast CONUS. However, a track to our east with northerly flow along the western edge of the system would limit precipitation coverage and chances. A center track closer to our forecast area or just to our west would result in more widespread convection with heavy precipitation possible. Current ensemble spread is large for potential inland tracks, which is expected from a broad, weak tropical system this far in advance. It is forecast to remain warm and humid late weekend through the middle of next week, but temperatures are forecast to be closer to normal with increased cloud cover and lower heights. JB && .AVIATION... 18Z TAF DISCUSSION. Another afternoon/evening with shower and thunderstorm chances across the area. Have put TEMPO groups in during the time period when the most widespread storms are expected. Storms could occur outside of the TEMPO groups, but there should be much lower storm coverage and therefore much lower chance of this occurring. Fog is again possible at KTRI early tomorrow morning, but will wait to see if moderate to heavy rain occurs at the airport before dropping below MVFR conditions in the TAFs. ABM && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 74 92 73 92 73 / 20 50 10 50 20 Knoxville McGhee Tyson Airport, TN 72 92 73 91 72 / 20 40 10 50 20 Oak Ridge, TN 72 92 72 90 71 / 20 40 10 50 20 Tri Cities Airport, TN 69 90 70 90 69 / 20 50 10 50 30 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, Aug 11, 2:50 PM EDT, 1 hour 51 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 250 PM EDT Wed Aug 11 2021 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-121900- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 250 PM EDT Wed Aug 11 2021 /150 PM CDT Wed Aug 11 2021/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight Isolated to scattered showers and thunderstorms will occur again this afternoon. Some of these storms could be strong to severe with damaging winds, cloud to ground lightning, and brief heavy rainfall being the primary threats. In addition to the thunderstorms, heat indices will elevate into the upper 90s for much of the northern Tennessee Valley today, with values into the lower 100s across the central and southern Tennessee Valley. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Afternoon heat indices will remain in the upper 90s to lower 100s each afternoon on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time.
In the hours before
Special weather statement, Aug 11, 3:59 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Morristown TN
359 PM EDT Wed Aug 11 2021
TNZ035-067-112030-
Roane TN-Morgan TN-
359 PM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of south central Morgan
and central Roane Counties through 430 PM EDT...
At 357 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rockwood, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kingston, Rockwood, Wartburg, Midtown, Harriman, Oakdale, Pine
Orchard and Frozen Head State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3587 8472 3589 8471 3590 8468 3591 8468
3599 8472 3602 8475 3614 8453 3587 8450
3586 8473
TIME...MOT...LOC 1957Z 254DEG 19KT 3594 8471
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BWSpecial weather statement, Aug 11, 4:09 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Morristown TN
409 PM EDT Wed Aug 11 2021
TNZ084-099-112045-
Hamilton TN-Meigs TN-
409 PM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of southwestern Meigs
and northeastern Hamilton Counties through 445 PM EDT...
At 408 PM EDT, Doppler radar was tracking a strong thunderstorm near
Soddy-Daisy, or 12 miles northwest of Cleveland, moving east at 10
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Soddy-Daisy, Lakesite, Birchwood, Shady Grove, Sale Creek, Flat Top
Mountain and Harrison Bay State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3532 8517 3542 8497 3530 8493 3530 8494
3528 8494 3526 8497 3525 8496 3521 8499
3520 8512
TIME...MOT...LOC 2008Z 249DEG 7KT 3529 8506
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BWSpecial weather statement, Aug 11, 4:11 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Morristown TN
411 PM EDT Wed Aug 11 2021
TNZ067-083-112045-
Rhea TN-Roane TN-
411 PM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of northeastern Rhea
and west central Roane Counties through 445 PM EDT...
At 411 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rockwood, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rockwood and Eagle Furnace.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3579 8487 3583 8480 3582 8478 3586 8473
3590 8471 3590 8468 3592 8467 3593 8464
3577 8462 3576 8487
TIME...MOT...LOC 2011Z 254DEG 10KT 3584 8478
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BWSpecial weather statement, Aug 11, 4:19 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Morristown TN
419 PM EDT Wed Aug 11 2021
TNZ085-086-112045-
Northwest Monroe TN-McMinn TN-
419 PM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of northeastern McMinn
County through 445 PM EDT...
At 419 PM EDT, Doppler radar was tracking a strong thunderstorm near
Athens, moving southeast at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Athens, Madisonville, Englewood, Niota and Clear Water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3553 8467 3558 8455 3551 8435 3535 8458
TIME...MOT...LOC 2019Z 314DEG 7KT 3550 8454
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BWSpecial weather statement, Aug 11, 4:30 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Morristown TN
430 PM EDT Wed Aug 11 2021
TNZ084-085-099-100-112100-
Bradley TN-Hamilton TN-Meigs TN-McMinn TN-
430 PM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of northern Bradley,
southwestern Meigs, southwestern McMinn and northeastern Hamilton
Counties through 500 PM EDT...
At 429 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Charleston, or 9 miles north of Cleveland, moving east
at 5 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cleveland, Charleston, Calhoun, Hillsview, Hopewell, Birchwood, Big
Spring, Tasso and Sale Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3521 8501 3538 8507 3546 8475 3519 8472
TIME...MOT...LOC 2029Z 263DEG 6KT 3531 8492
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BWSpecial weather statement, Aug 11, 4:32 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Morristown TN
432 PM EDT Wed Aug 11 2021
TNZ035-067-112100-
Roane TN-Morgan TN-
432 PM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of south central Morgan
and north central Roane Counties through 500 PM EDT...
At 432 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Wartburg, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wartburg, Harriman, Oakdale, Pine Orchard, Dearmond, Frozen Head
State Park and Coalfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3592 8467 3605 8469 3616 8450 3589 8448
TIME...MOT...LOC 2032Z 266DEG 7KT 3599 8461
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BWThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:20 AM EDT | Special Weather Statement | MRX | Bradley | 25 min |
| Aug 11, 2:44 PM EDT | Special Weather Statement | MRX | Loudon | 46 min |
| Aug 11, 2:46 PM EDT | Special Weather Statement | MRX | Union | 44 min |
| Aug 11, 2:49 PM EDT | Special Weather Statement | MRX | Marion | 41 min |
| Aug 11, 3:14 PM EDT | Special Weather Statement | MRX | McMinn | 31 min |
| Aug 11, 3:44 PM EDT | Special Weather Statement | MRX | McMinn | 31 min |
| Aug 11, 3:59 PM EDT | Special Weather Statement | MRX | Morgan | 31 min |
| Aug 11, 4:09 PM EDT | Special Weather Statement | MRX | Hamilton | 36 min |
| Aug 11, 4:11 PM EDT | Special Weather Statement | MRX | Roane | 34 min |
| Aug 11, 4:19 PM EDT | Special Weather Statement | MRX | McMinn | 26 min |
| Aug 11, 4:30 PM EDT | Special Weather Statement | MRX | Bradley | 30 min |
| Aug 11, 4:32 PM EDT | Special Weather Statement | MRX | Morgan | 28 min |
| Aug 11, 5:03 PM EDT | Special Weather Statement | MRX | McMinn | 27 min |
| Aug 11, 5:23 PM EDT | Special Weather Statement | MRX | Polk | 37 min |
| Aug 11, 5:28 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 47 min |
| Aug 11, 5:50 PM EDT | Severe Thunderstorm Warning | MRX | Polk | 40 min |
| Aug 11, 6:11 PM EDT | Special Weather Statement | MRX | Jefferson | 34 min |
| Aug 11, 6:17 PM EDT | Areal Flood Advisory | MRX | Polk | 118 min |
| Aug 11, 6:20 PM EDT | Special Weather Statement | MRX | Sevier | 25 min |
| Aug 11, 6:27 PM EDT | Severe Thunderstorm Warning | MRX | Sevier | 25 min |
| Aug 11, 6:48 PM EDT | Special Weather Statement | MRX | Jefferson | 42 min |
| Aug 11, 7:07 PM EDT | Special Weather Statement | MRX | Sullivan | 23 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.